Is it normal to feel depressed during NoFap? (I don't think it's flatline because my libido is still there when I need it...) Just before I committed to doing NoFap, I decided I didn't want to be on antidepressants anymore. I was only on 10mg of Prozac which is the lowest dose available, but since weaning off over the course of a few weeks and eventually stopping, I have been experiencing the expected withdrawal effects such as mood swings and depression. I know it's temporary, but it's still not pleasant. This has been compounded by all of the neurological change coming with NoFap. From days 1 to 19 or so, my testosterone spiked and I LOVED talking to people, being outgoing and confident, and having fun with my girlfriend. Around day 23, I think I might have flatlined. It's hard to tell because I still had libido when aroused and could still "get it up" when I was with my girlfriend, but the brain fog and lack of drive was unmistakable - it felt like a mild depression. I know this is not me. I think the withdrawal from Prozac has mostly, if not entirely gone away, but I think the flatline, or some form of withdrawal effect from PMO, must be to blame for my mental state right now. In short, things with my girlfriend are extremely difficult right now. My mental state has changed a lot in the past few months after committing to NoFap and stopping an antidepressant. I'm highly critical of her and finding that she's hurting me a lot unintentionally, and I can't tell if my hurt is valid and I'm rightfully standing up for myself, or if I'm causing unnecessary harm.